Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Vaginal dryness, hair loss and low sex drive after taking Reishi mushroom. Induced menopause?

Hi was taking reishi mushroom and experienced vaginal dryness , hair loss , and lowered sex drive. My gynecologist told me herbal supplements can cause early menopause (i m 32!). I took like 20g/day because i m having symptoms of auto immune disease and this dosage mimics prednesone. I ll be tested for lupus in October. Do you think this mushroom could cause induced menopause? My skin is definitely different & I lost 40lbs in 3 months. My joints are achy but all this could be attributed to lupus, I just don t want to have accidentally induced menopause in the meantime. Thanks!
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
No, these symptoms are not from the muschrooms and I would check you for low thyroid and low vitamin D levels
Answered: Sat, 4 Jun 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor